# SDR ASOA20131211216

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 353,582 hours, 26,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE INDICATION IN FLIGHT.  LANDED WITHOUT INCIDENT.  R & R THE FWD GALLEY SMOKE DETECTOR PANEL, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
